Most Americans turn to drugs such as Advil or Motrin to ease the pain, regardless of whether it is a headache, joint pain, back pain, or pain of any other kind. Usually, we start with the recommended dose which is then increased then

the drug doesn’t seem to help. This is so common practice that the FDA has even issued a warning about the risk of these drugs and their role in causing strokes and heart attacks.

ss

Other drugs included in the warning were Toradol, Aleve, Naprosyn, and Celebrex. These drugs are linked to some serious side effects and it is estimated that they are to blame for at least 16,000 deaths annually. Moreover, it has been estimated that the send 100,000 people to the emergency rooms in the USA. FDA warns people to never use more than the recommended dose of non-steroidal anti-inflammatory drugs as well as to never combine two NSAIDs with the same active ingredients.

Turmeric Is Better Than Ibuprofen! Use Turmeric Before Ever Swallowing Ibuprofen Again!

Now, the FDA is forcing the manufacturers of prescription NSAIDs to change their labels and add more specific information in regard to the risk of heart attack and stroke. Associated bleeding and digestive ulcers are the most common issues linked to these drugs. It has been scientifically shown that they increase the risk of other conditions, such as atrial fibrillation, a situation in which the heart weakens and beats rapidly, soft tissues injuries, kidney damage, and delayed healing of fractures.

Recent evidence, which led to these more strict warnings from the FDA, shows that even taking the drugs in accordance to their recommended dose is associated with serious side effects.

Luckily, there is far better, safer, and more natural way to relieve pain and inflammation! The best part is that you probably have this ingredient in your home already!

We are talking about turmeric, a well known natural pain reliever which doesn’t cause any side effects. It contains polyphenols, a compound which is associated with numerous health benefits!

According to a study published in the Alternative and Complementary Medicine journal, turmeric serves as an excellent alternative to ibuprofen for osteoarthritis. Its secret lies in its anti-inflammatory properties and its ability to modify the immune system responses. There is yet another study proving that turmeric is even more effective at preventing inflammation.  Another benefit is that this spice is not only natural, effective, and safe, but it is easily accessible and cost-effective too.

Turmeric has a wide variety of uses. It can be used for gallbladder disorders, stomach pain, diarrhea, heartburn, gas, liver problems, arthritis, and many more. Its beneficial effect on inflammation comes from curcumin, its active ingredient with strong antioxidant properties. The best would be to use turmeric through an extract, even though you can use the root as well.

Therefore, the next time you are experiencing pain replaces the bottle of pills with some turmeric. Your pain will be gone in no time, but most importantly, you won`t experience any side effects!

Source: http://www.davidwolfe.com/

http://i1.wp.com/beautyandhealtht.com/wp-content/uploads/2016/03/ss.jpg?fit=960%2C720http://i1.wp.com/beautyandhealtht.com/wp-content/uploads/2016/03/ss.jpg?resize=150%2C150AdminGENERALhealth tipsHealthyHealthy Foodanti-inflammatory,Drugs,extract,gallbladder,heart attack,ibuprofen,kidney damage,osteoarthritis,pain reliever,pills,polyphenols,side effects,stroke,turmeric
Most Americans turn to drugs such as Advil or Motrin to ease the pain, regardless of whether it is a headache, joint pain, back pain, or pain of any other kind. Usually, we start with the recommended dose which is then increased then the drug doesn’t seem to help....